Pacific Journal of Mathematics

Lie algebras and affine algebraic groups.

John H. Reinoehl

Article information

Source
Pacific J. Math., Volume 86, Number 1 (1980), 287-300.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102780624

Mathematical Reviews number (MathSciNet)
MR586878

Zentralblatt MATH identifier
0429.17010

Subjects
Primary: 17B45: Lie algebras of linear algebraic groups [See also 14Lxx and 20Gxx]

Citation

Reinoehl, John H. Lie algebras and affine algebraic groups. Pacific J. Math. 86 (1980), no. 1, 287--300. https://projecteuclid.org/euclid.pjm/1102780624


Export citation

References

  • [1] G. Hochschild, Algebraic Lie algebras and representative functions, Illinois J. Math., 3 (1959), 499-523.
  • [2] G. Hochschild, Algebraic Lie algebras and representative fuctions--supplement,Illinois J. Math., 4 (1960), 609-618.
  • [3] G. Hochschild and G. D. Mostow, Complex analyticgroups and Hopf algebras, Amer. J. Math., 91 (1969), 1141-1151.
  • [4] G. Hochschild, Introductionto Affine Algebraic Groups, Holden Day, 1971.
  • [5] G. Hochschild, Lie algebra cohomology and affine algebraic groups, Illinois J. Math., 18 (1974), 170-176.
  • [6] G. Hochschild, Note on algebraic Lie algebras, Proc. Amer. Math. Soc, 29 (1971), 10-16.
  • [7] J. Reinoehl, Lie Algebras and Hopf Algebras, (to appear).
  • [8] M. Sweedler, Hopf Algebras, Benjamin, 1969.